Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The invariants of $n\times n$ matrices


Author: Claudio Procesi
Journal: Bull. Amer. Math. Soc. 82 (1976), 891-892
MSC (1970): Primary 16A64, 14D20, 16A38, 16A16
MathSciNet review: 0419490
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A64, 14D20, 16A38, 16A16

Retrieve articles in all journals with MSC (1970): 16A64, 14D20, 16A38, 16A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14196-1
PII: S 0002-9904(1976)14196-1